(ASAP HELP)19 yr old male was healthy then things started goin down hill FAST PLEASE HELP!!!!Back in june 2011 i experienced a 14 day headache have had to C/T scan done and nothing showed up wrong.... but the headaches are the least of my consern i can deal with that between september 2011 and now (october 12 2011) I have been having a burning sensation that usually starts in my chest and shoulders and moves up in my head and my teeth ???
I ended up not feeling so well so i layed down in bed and started out with a bad chest pain left side of chest then i get this horrible burning sensation throughout my whole body the doctor say it is all from axiety could there be any other cause???
The doctors have me on Novo-Nortripyline10mg ( to get the headaches to go from almost daily to a one or two a week ). mylan-paroxetine 20mg ( to stop anxiety ) "even thought they wont kick in for a few weeks" and im also using teva lorazepam .5mg
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.